# SDR IPXA1B67797

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587737
- Condition: Damaged
- Location: Bs 1767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STA 1767, RBL 95 HAS HOLE 1.5" X .75".  LOCATED 1.5" FROM OTBD EDGE.  REPAIRED IAW EO B747-5320-42967-A AND SRM 53-50-51 REPAIR 1.
